Some New Type of Fuzzy I-Convergent Double Difference Sequence Spaces
Santanu Roy

 Santanu Roy, Department of Mathematics, NIT. Silchar, Silchar, India.
Manuscript received on December 04, 2011. | Revised Manuscript received on December 26, 2011. | Manuscript published on January 05, 2012. | PP: 429-431 | Volume-1 Issue-6, January 2012. | Retrieval Number: F0361121611/2012©BEIESP
Open Access | Ethics and Policies | Cite
© The Authors. Published By: Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (

Abstract: In this paper we introduce some new classes of double difference sequence spaces of fuzzy numbers. We study different topological properties of these sequence spaces like completeness, solidity etc. Also we obtain some inclusion relation involving these sequence spaces.
Keywords: Fuzzy real number, Difference sequence, Solid space, Monotone, Sequence algebra.